# SDR DHL2003804006

- Difficulty date: July 12, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: 57536043
- Part serial: 006
- Condition: Dented
- Location: Fuselage
- Part time: 3,033 hours, 961 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADOME HAS A 12 INCH CREASE LOWER LEFT SIDE. REMOVED AND REPLACED RADOME ASSY IAW DC-8 M/M 53-50-1.   OPS CHECKS GOOD.
